# SDR AALA202305011513

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 62,784 hours, 26,027 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flap
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UNABLE TO ARM L1 DOOR NEEDS TO BE ADJUSTED. ADJUSTED GIRT FLAP.
